| Model Number |
FX4808MLC |
| Medical Device Problem Codes |
Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to osseointegration failure, approximately 2 months from implant placement date.Oral hygiene around the implant site was moderate.Bone quality at surgical site was type 1.During the surgery, no significant finding was observed.Patient has since recovered.
Additional Manufacturer Narrative
Brand name was initially reported as "superilne." correction was made to report brand name as "implantium." the pma/510k number was corrected accordingly.
Event or Problem Description